# SDR CA990129023

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 4018T16P04
- Condition: Ruptured
- Location: Nr 2 Engine
- Component: 5018T48P01
- Stage of operation: AP
- Nature of condition: K, W
- Precautionary procedure: E

## Discrepancy

(CAN) ON FINAL,THE NR 2 ENGINE OIL PRESSURE SHOWED ON THE ECAIS.  FOLLOWING THE CHECK LIST, THE NR 2 ENGINE WAS SHUTDOWN.  POST-FLIGHT INSPECTION FOUND A RUPTURED RING MATING SEAL ON THE AXIS BETWEEN THE IDG AND THE ACCESSORY GEARBOX, WHICH CAUSED THE LOSS OF THE OIL PRESSURE.  IT WAS FOUND THE SEAL HAD BEEN REPLACED AND WAS INSTALLED IMPROPERLY.
